Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 2, NWS Corpus Christi, TX

November 26, 2007Calhoun County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Nov 26, 2007, 9:34 AM CST for Calhoun County, Victoria County, Texas. It took effect at Nov 27, 2007, 6:00 AM CST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2007, 9:34 AM CST (15:34 UTC)
In effect from
Nov 27, 2007, 6:00 AM CST
Expired
Nov 28, 2007, 8:03 AM CST
In force
26 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Calhoun County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Bloomington (DUPT2).

Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KCRP 261534
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
934 AM CST MON NOV 26 2007

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

.RECENT AND ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED RAINFALL. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC057-469-270934-
/O.NEW.KCRP.FL.W.0002.071127T1200Z-071201T1000Z/
/DUPT2.1.ER.071127T1200Z.071128T1200Z.071130T1800Z.NO/
934 AM CST MON NOV 26 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM TUESDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:15 AM MONDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 20.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.

* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   TUE  WED  THU  FRI  SAT

GUADALUPE RIVER
  BLOOMINGTON          20  16.6 MON  8 AM  20.0 20.4 20.2 20.1 19.2

$$
4 follow-up statements
000 
WGUS84 KCRP 270117
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
717 PM CST MON NOV 26 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC057-469-271917-
/O.CON.KCRP.FL.W.0002.071127T1200Z-071201T1000Z/
/DUPT2.1.ER.071127T1200Z.071128T1200Z.071130T1800Z.NO/
717 PM CST MON NOV 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM TUESDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  5:45 PM MONDAY THE STAGE WAS 17.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 20.4 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.

* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   TUE  WED  THU  FRI  SAT

GUADALUPE RIVER
  BLOOMINGTON          20  17.9 MON  6 PM  20.0 20.4 20.2 20.1 18.6

$$
000 
WGUS84 KCRP 271559
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
959 AM CST TUE NOV 27 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC057-469-280959-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-071201T0400Z/
/DUPT2.1.ER.071128T0900Z.071129T0000Z.071130T1200Z.NO/
959 AM CST TUE NOV 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM TUESDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 20.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY MORNING.

* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

GUADALUPE RIVER
  BLOOMINGTON          20  19.1 TUE  8 AM  20.1 20.4 20.0 17.4 17.7

$$
000 
WGUS84 KCRP 280109
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
709 PM CST TUE NOV 27 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC057-469-281909-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-071130T0400Z/
/DUPT2.1.ER.071128T1200Z.071129T0000Z.071129T1200Z.NO/
709 PM CST TUE NOV 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 PM TUESDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 20.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.

* AT 20 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

GUADALUPE RIVER
  BLOOMINGTON          20  19.5 TUE 06 PM  20.0 20.0 16.4 14.5 15.7

$$
000 
WGUS84 KCRP 281403
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
803 AM CST WED NOV 28 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

.THE RIVER CRESTED EARLIER THIS MORNING BELOW FLOOD STAGE AND WILL
FALL...SO THE FLOOD WARNING HAS BEEN CANCELLED. 

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

TXC057-469-281433-
/O.CAN.KCRP.FL.W.0002.000000T0000Z-071130T0400Z/
/DUPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM CST WED NOV 28 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* AT  4:15 AM WEDNESDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.6 FEET.  THE 
  RIVER WILL CONTINUE A SLOW FALL. THIS IS THE LAST FORECAST FOR
  THIS EVENT.

* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   THU  FRI  SAT  SUN  MON

GUADALUPE RIVER
  BLOOMINGTON          20  19.6 WED 04 AM  18.4 12.7 12.0 14.7 17.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Nov 26, 4:52 AM CST, 4 hours 42 minutes earlier.

Area forecast discussion, Nov 26, 4:52 AM CST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
452 AM CST MON NOV 26 2007

.UPDATE...TEMPS HAVE DIPPED A LITTLE LOWER THIS MORNING THAN
PREVIOUSLY THOUGHT. HAVE REPORTS OF PATCHY FROST FORMING AND HAVE
ADDED THAT TO THE FORECAST FOR EARLY THIS MORNING. IN ADDITION...PATCHY
FOG ALSO CONTINUES ACROSS THIS SOUTHERN COASTAL BEND. ALSO FIXED
THE AP PROBLEM ON THE CRP RADAR.

&&

.PREV DISCUSSION... /ISSUED 411 AM CST MON NOV 26 2007/

SHORT TERM (TODAY THROUGH TUESDAY)...DRY WEST TO NORTHWEST FLOW
ALOFT WILL PREVAIL TODAY AND TOMORROW ACROSS SOUTH TEXAS. MOSTLY
CLEAR SKIES (EXCEPTION BEING SOME HIGH CIRRUS LATER TODAY) AND COOL
TEMPS WILL PREVAIL THROUGH THE PERIOD...YET MUCH WARMER ON HIGHS
THAN WAS THE CASE OVER THE WEEKEND. GIVEN DRY AIRMASS...WENT A
COUPLE OF DEGREES ABOVE GUIDANCE FOR HIGHS TODAY AND TOMORROW AND A
FEW DEGREES BELOW COOLEST GUIDANCE FOR LOWS TONIGHT.

AVIATION...SOME PATCHY...YET SHALLOW GROUND FOG HAS FORMED ACROSS
THE INLAND SOUTHERN COASTAL BEND...WITH RBO AND NQI REPORTING
VISIBILITIES BELOW 1 MILE. THIS MAY EXPAND TO INCLUDE CRP. THIS FOG
WILL DISSIPATE BY 15Z. OTHERWISE VFR CONDS WILL PREVAIL ACROSS ALL
OF S TX TODAY.

MARINE...A WEAK TO MODERATE OFFSHORE FLOW WILL PREVAIL TODAY...THEN
TURN NORTHEAST TONIGHT.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...A PROGRESSIVE UPPER
PATTERN IS PROGD FOR THE CONUS DRG THE PERIOD. THE GFS/NAM PROG A
DISTURBANCE TO MOVE ACRS THE PLAINS...WITH THE CORRESPONDING FRONT
ENTERING THE CWFA THU. BASED ON THE EXPECTED PW MAGNITUDES
ANTICIPATE ISOLD SHOWER ACTIVITY PRIMARILY OVR THE ERN CWFA ALG THE
FRONT. THE GFS PROGS ISENTROPIC LIFT AND LOW CONDENSATION PRESSURE
DEFICITS AT 295/300K...SUGGESTIVE OF AT LEAST LGT STRATIFORM RAIN
AFTER FROPA THU NGT/FRI. THE NEXT DISTURBANCE IS PROGD TO MOVE ACRS
THE PLAINS FRI...RESULTING IN A SWD MOVG FRONT. THE GFS/CANADIAN
STALL THIS FRONT OVR NRN/CNTRL TX SAT...WHICH IS NOT SURPRISING
GIVEN THE RELATIVE WEAKNESS/FAR NORTH PSN OF THE ASSOCIATED UPPER
SYSTEM. YET...THE NOGAPS ADVECTS THE FRONT ACRS THE CWFA...
SUGGESTING THAT THE FRONT WL BEHAVE LIKE A DENSITY CURRENT...WITH
THE UPPER DISTURBANCE AS A CATALYST. AGREE WITH THE GFS/CANADIAN FOR
NOW...THUS RTN FLOW/INCREASING MSTR OVR THE REGION SAT/SUN.
GFS/NOGAPS PROG A STGR UPPER SYSTEM TO DEVELOP OVR THE PLAINS
RESULTING IN A FROPA AFTER SUNDAY. WIND IN ADVANCE OF THIS SYSTEM
MAY RESULT IN SCA CONDITIONS OVR THE WATERS SUN. WARMER NEAR SFC
CONDITIONS WL PRECLUDE ISENTROPIC LIFT SAT. YET...INCREASING MSTR/
INSTABILITY WARRANTS ISOLD SHOWERS SAT. WL RETAIN THE SHOWERY PCPN
CHARACTER FOR THE ENTIRE THU NGT-SAT PERIOD. ISOLD CONVECTION
ANTICIPATED LATE SUN IN ADVANCE OF THE NEXT FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  41  70  51  75  /   0   0   0   0  10
VICTORIA          66  37  68  46  74  /   0   0   0   0  10
LAREDO            70  44  72  52  79  /   0   0   0   0  10
ALICE             69  40  71  48  77  /   0   0   0   0  10
ROCKPORT          65  42  67  53  73  /   0   0   0   0  10
COTULLA           68  38  70  47  77  /   0   0   0   0  10
KINGSVILLE        68  40  70  50  78  /   0   0   0   0  10
NAVY CORPUS       66  44  68  55  73  /   0   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

JR/76...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Nov 26, 4:29 AM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
429 AM CST MON NOV 26 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
429 AM CST MON NOV 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE COASTAL WATERS
THURSDAY...AND AGAIN SUNDAY. OTHERWISE...NO HAZARDOUS CONDITIONS ARE
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

87/76

In the hours before

Special weather statement, Nov 26, 5:04 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
504 AM CST MON NOV 26 2007

TXZ229>234-240>247-261315-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...PREMONT...
KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...
SEADRIFT
504 AM CST MON NOV 26 2007

...PATCHY FROST AND COLD TEMPERATURES THIS MORNING...

TEMPERATURES THIS MORNING HAVE DIPPED INTO THE MID AND UPPER 30S
ACROSS SOUTH TEXAS. WITH THESE TEMPERATURES AND THE VERY SHALLOW
MOISTURE IN PLACE...PATCHY FROST WILL CONTINUE TO FORM ACROSS MUCH
OF SOUTH TEXAS...AWAY FROM THE IMMEDIATE COAST.

TEMPERATURES MAY ALSO DIP A COUPLE MORE DEGREES BEFORE SUNRISE TO
BETWEEN 33 AND 35 DEGREES AWAY FROM THE IMMEDIATE COAST. A FEW WELL
SHELTERED LOCATIONS INLAND MAY BRIEFLY HIT 32 DEGREES.

FINALLY...PATCHY SHALLOW FOG HAS ALSO FORMED ACROSS THE SOUTHERN
COASTAL BEND...FROM ALICE TO CORPUS CHRISTI TO KINGSVILLE.
VISIBILITIES OVER THE NEXT HOUR OR TWO MAY DROP TO 1/2 MILE IN SOME
SPOTS.

76

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.